I have been reading all the posts about suboxone & I am now scared 2 death i was put on suboxone 8 day's ago for opiate withdrawl, I had a lot of pain the last six months so I started taking oxycodone 10mg 3 x's a day, I found out I have fibermyalga & can take other medications for it so I don't need to take opiates everyday but when I stoped the oxycodone I went through major withdrawls, I couldn't suffer through them so they put me on suboxone I'm scared because everyone is saying the withdrawls from suboxone are way worse than opiate I don't think the suboxone is good for me I feel sick it makes my blood pressure go way up it causes anxiety attacks and a couple other problems the suboxone Dr told me I would have to take it for 3 months to a year so my question is how do I taper down myself WITHOUT WITHDRAWLS the reason I took it in the first place! and does anyone know how bad the withdrawls would be if I have only been taking it for 8 days I've only been taking 8mg 2x's day for 4 day's someone help please!
Hey Mayhem, how are u doing? I have been on Soboxone for the last 9 months, and I can tell you that you are going to want to do everything in your power to GET OFF this drug RIGHT NOW. There is absolutely nothing to gain by staying on it longer.
The amount of Oxy u were taking really wasn't enough (in my opinion) to make the switch to Suboxone, since Suboxone is just as devilish as a drug as Oxy (i have been addicted to Oxy's since I was 17, now 23).
The withdrawals from Suboxone are way different than from Ox... they are not worse, just different. Since the Sub's have a half-life of 36hrs, as opposed to Oxy's 12hr. half-life, it takes the brain longer to recuperate from them. The withdrawls from Sub are less severe physically, a lot less, but mentally it is still horrible. But, since u have only been on Sub a little over a week, u should be pretty much ok. Take an expert drug addicts advice on this one, and STOP the Subs now. If u don't you'll be looking back in another 6 months, 1 year, or maybe even 5 years, still on the frikkin drug, wishing u wouldved stopped sooner! I wish that everyday!!!
The longer you stay on the Suboxone the harder and more painful it will be to get off, get off now man. Don't even worry about tapering down or weaning off, that doesn't do much. Just pray to God for strength, buckle your seatbelt, and do this thing. Good things will happen if you stop. Bad bad bad things will happen if you don't. If you have any question lemme know, like i said i've been dealing with heavy opiod addiction for the last 5 yrs so feel free to ask anything. Take care and God bless. - -Andrew
Sadly my advice is to just calm down and take everyday one step at a time.. Suboxone does have withdrawal effects.. they are said to be easier than the opiate you were on, i would agree.. but who wants to feel w/d symptoms at all? Especially as a person coming from that background who knows the feeling and severity of the pain. My thing is only a doctor can technically help you, but i also had panic attacks and was put on Prozak. If you have anxiety it will play into the w/d symptoms because of the mental side. All you need to do now is see how you feel and if you truely feel suboxone isn't helping then get off.. If your just scared of the w/d calm down and realize there is nothing you can do right now about it.. Time will pass and there are ways to greatly lessen the w/d! I wish you the best of luck, remember your okay.. and Sometimes you just have to accept things and deal with them to be stronger :/
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone know how long one 8mg of suboxone will stay in your system? Weird question but have good
Posted 27 Feb 2010 • 3 answers
Posted 15 Apr 2010 • 2 answers
I don't have a question, rather a request. I am new to this site, and to detoxing with suboxone, and
Posted 25 Oct 2010 • 7 answers
Can MVPT answer this question... I was told someone of your status could help me with the following?
Posted 21 Jan 2011 • 2 answers
Posted 20 Nov 2011 • 4 answers